Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is a further outbreak of hives possible?

I had a severe outbreak of hives about 9 days ago. This much time after I am still prone to site specific outbreaks if under heavy stress or intense heat. The ER diagnosed me with an acute allergic reaction and prescribed prednisone and benadryl. They intravenously gave me ativan, benadryl, and prednisone at the hospital. Should I still be having outbreaks? Only known allergy is fire ants and wellbutrin, niether of which caused reaction.
Mon, 3 Aug 2020
Report Abuse
Dermatologist 's  Response
Hello,

Urticaria is a kind of allergy that can occur due to many causes including food allergy, medicine allergy, any infection in body like dental carries or may occur without any underlying cause. When such patient present to my clinic I start them on antihistamine tablets for long term to suppress the allergy of allergy.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Deepti Shukla, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Allergy


Is a further outbreak of hives possible?

Hello, Urticaria is a kind of allergy that can occur due to many causes including food allergy, medicine allergy, any infection in body like dental carries or may occur without any underlying cause. When such patient present to my clinic I start them on antihistamine tablets for long term to suppress the allergy of allergy. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Deepti Shukla, Dermatologist